MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 52/28; DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 52/28; DOUBLE MOBILITY LINER
Model Number 01.26.2852MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 december 2020 lot 2001457: 110 items manufactured and released on 23-jun-2020.Expiration date: 2025-06-02.No anomalies found related to the problem.To date, 61 items of the same lot have been already sold without any similar reported event.Additional item involved in the event: ball heads: cocr 01.25.011 cocr ball head 12/14 ø 28 size s -3.5 (k072857) lot.2001935 batch review performed on 11 december 2020 lot 2001935: 120 items manufactured and released on 22-jun-2020.Expiration date: 2025-06-08.No anomalies found related to the problem.To date, 49 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in after 1 month from the primary surgery due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 52/28
Common Device Name
DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11037519
Report Number3005180920-2020-00956
Device Sequence Number16470674
Product Code MEH
UDI-Device Identifier07630030807343
UDI-Public07630030807343
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2025
Device Model Number01.26.2852MHC
Device Catalogue Number01.26.2852MHC
Device Lot Number2001457
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2020
Initial Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;